On the continuity of the time-optimality function of a linear system in the critical case
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1993), pp. 101-111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_5_a11,
author = {A. G. Rodionova and E. L. Tonkov},
title = {On the continuity of the time-optimality function of a~linear system in the critical case},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {101--111},
year = {1993},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_5_a11/}
}
TY - JOUR AU - A. G. Rodionova AU - E. L. Tonkov TI - On the continuity of the time-optimality function of a linear system in the critical case JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1993 SP - 101 EP - 111 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1993_5_a11/ LA - ru ID - IVM_1993_5_a11 ER -
A. G. Rodionova; E. L. Tonkov. On the continuity of the time-optimality function of a linear system in the critical case. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1993), pp. 101-111. http://geodesic.mathdoc.fr/item/IVM_1993_5_a11/